# SDR ASOA2012091202190

- Difficulty date: September 8, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 34,009 hours, 29,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR LIGHTED SIGN AT ROW 8A HALF LIGHT.   R & R NR 2 INVERTER IAW AMM 33-51-07.  OPS CHECKED GOOD.
